# SDR CA951114004

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Line
- Part number: 82910010175
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LEAK FROUND IN NOSE LANDING GEAR BAY FROM GEAR EXTEND RETRACT LINE TO NLG DOOR.
